MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM PROXIMAL HUMERUS; ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS

GLOBUS MEDICAL, INC. ANTHEM PROXIMAL HUMERUS; ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS
Model Number 2168.2103
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was a revision to replace an anthem proximal humerus plate that was found broken post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.The plate appears to have fractured through the center of the superior polyaxial calcar hole and the center of the monoaxial calcar hole.Additional information provided that he patient underwent pretty aggressive physical therapy the week before the revision and the patient had reported pain.The failure is most likely not attributed to excessive in-vivo forces, nonunion, or delayed healing; however, no determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.

Brand Name
ANTHEM PROXIMAL HUMERUS
Common Device Name
ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837912
Report Number3004142400-2023-00133
Device Sequence Number7293976
Product Code HWC
UDI-Device Identifier00889095639346
UDI-Public00889095639346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2168.2103
Device Lot NumberBAV926NE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown